MAUDE Adverse Event Report: MIO¿; INSET II 80/6 PCC GREY

MIO¿; INSET II 80/6 PCC GREY
Lot Number 5264711
Medical Device Problem Codes Detachment of Device or Device Component (2907); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hyperglycemia (1905)
Type of Reportable Event Malfunction
Event or Problem Description
(b)(4) event occurred in the united states.It was reported that on (b)(6) 2019, the patient's infusion set's tubing came away from the set, as it detached from the site location, while sleeping on the chair.Her blood glucose was reported to be approximately above 300 mg/dl and she self-treated it by 9 units of insulin with the pump.The infusion was changed on (b)(6) 2019 and they were stored in a dresser.Reportedly, on (b)(6) 2019 (at the time of this report), this issue occurred again.As the patient woke up, she did not feel good and her blood glucose level was reported to be 450 mg/dl.The infusion had been in use for three days.The site location was on left side of her tummy and the pump was on the right side.The patient was unsure of any stress or pull on the tubing and the pump was not dropped with the set connected to the patient's body.At the time of this report ((b)(6) 2019), her blood glucose was 462 mg/dl at 06:40 am and blood glucose level was going down to 401 mg/dl at 07:43 am.No further information available.
 
Event or Problem Description
On (b)(6) -2019: follow up information was submitted because result of complaint investigation of the returned used device (1 set) showed that all the test result were within specifications.Based on the result: device, method, result and conclusion codes were updated.Unomedical reference number (b)(4).Event occurred in the united states it was reported that on (b)(6) 2019, the patient's infusion set's tubing came away from the set, as it detached from the site location, while sleeping on the chair.Her blood glucose was reported to be approximately above 300 mg/dl and she self-treated it by 9 units of insulin with the pump.The infusion was changed on (b)(6) 2019 and they were stored in a dresser.Reportedly, on (b)(6) 2019 (at the time of this report), this issue occurred again.As the patient woke up, she did not feel good and her blood glucose level was reported to be 450 mg/dl.The infusion had been in use for three days.The site location was on left side of her tummy and the pump was on the right side.The patient was unsure of any stress or pull on the tubing and the pump was not dropped with the set connected to the patient's body.At the time of this report ((b)(6) 2019), her blood glucose was 462 mg/dl at 06:40 am and blood glucose level was going down to 401 mg/dl at 07:43 am.No further information available.

Brand Name
MIO¿
Common Device Name
INSET II 80/6 PCC GREY
MDR Report Key9160615
Report Number3003442380-2019-01825
Device Sequence Number1924196
Product Code FPA
UDI-Device Identifier05705244007796
UDI-Public05705244007796
Combination Product (Y/N)N
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date12/01/2021
Device Lot Number5264711
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/12/2019
Supplement Date Received by Manufacturer09/12/2019
Initial Report FDA Received Date10/07/2019
Supplement Report FDA Received Date11/27/2019
Patient Sequence Number1